# SDR UATA2020050400000

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 31,198 hours, 57,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,198 hours, 57,116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERGRANULAR CORROSION WHERE NUT PLATES WERE ATTACHED ON THE BOTTOM OF THE CAP STRIP OF FLOOR FRAME #11.  SPLICED IN A NEW SECTION OF FRAME CAP PER CASA SRM.
